# SDR GTIA020488

- Difficulty date: May 2, 2002
- Submitted: June 19, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FTW - FOUND DFGS 1 AND 2 RTS FAIL TEST WITH FOLLOWING FAULTS, NOTED AIL MECH TORQUE 1 FAIL, AIL MECH TORQUE 2 FAIL, SPOILER POSITION FAIL.  NR 18 PER POSITION XMITTER.  ADJUSTED FLAP POSITION TRANSMITTERS FOR AIL MECH.  TORQUE 1 FAIL AND AIL MECH TORQUE 2 FAIL.  (M)
